| Model Number |
6002-350-000 |
| Medical Device Problem Codes |
Imprecision (1307); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the device's tip is loose contributing to difficulty in maneuvering the instrument while in the pedicle.The device was unable to respond immediately to the users desired direction.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Update: d9, h3, h6
device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description
It was reported that during a procedure at the user facility the device's tip is loose contributing to difficulty in maneuvering the instrument while in the pedicle.The device was unable to respond immediately to the users desired direction.No medical intervention and no adverse consequences were reported with this event.